Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the geometry of Outer space


Author: Karen Vogtmann
Journal: Bull. Amer. Math. Soc. 52 (2015), 27-46
MSC (2010): Primary 20F65
Published electronically: August 19, 2014
MathSciNet review: 3286480
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Outer space is a space of graphs used to study the group $ \mathrm {Out}(F_n)$ of outer automorphisms of a finitely generated free group. We discuss an emerging metric theory for Outer space and some applications to $ \mathrm {Out}(F_n)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 20F65

Retrieve articles in all journals with MSC (2010): 20F65


Additional Information

Karen Vogtmann
Affiliation: University of Warwick and Cornell University
Email: k.vogtmann@warwick.ac.uk

DOI: http://dx.doi.org/10.1090/S0273-0979-2014-01466-1
PII: S 0273-0979(2014)01466-1
Received by editor(s): May 31, 2014
Published electronically: August 19, 2014
Article copyright: © Copyright 2014 American Mathematical Society